Survey Article
Counting problems from the viewpoint of ergodic theory: from primitive integer points to simple closed curves
- Part of:
-
- Published online by Cambridge University Press:
- 24 February 2025, pp. 1281-1328
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Original Article
Effective dynamical systems beyond dimension zero and factors of SFTs
- Part of:
-
- Published online by Cambridge University Press:
- 11 October 2024, pp. 1329-1369
-
- Article
-
- You have access
- HTML
- Export citation
Intersective sets for sparse sets of integers
- Part of:
-
- Published online by Cambridge University Press:
- 06 November 2024, pp. 1370-1402
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Random walks on groups and superlinear-divergent geodesics
- Part of:
-
- Published online by Cambridge University Press:
- 21 November 2024, pp. 1403-1443
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Rigidity of Lyapunov exponents for derived from Anosov diffeomorphisms
- Part of:
-
- Published online by Cambridge University Press:
- 14 October 2024, pp. 1444-1460
-
- Article
-
- You have access
- HTML
- Export citation
Entropy of group actions beyond uniform lattices
- Part of:
-
- Published online by Cambridge University Press:
- 21 November 2024, pp. 1461-1502
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Piecewise contractions
- Part of:
-
- Published online by Cambridge University Press:
- 28 October 2024, pp. 1503-1540
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Dimension estimates for badly approximable affine forms
- Part of:
-
- Published online by Cambridge University Press:
- 06 November 2024, pp. 1541-1596
-
- Article
-
- You have access
- HTML
- Export citation
Finite data rigidity for one-dimensional expanding maps
- Part of:
-
- Published online by Cambridge University Press:
- 13 November 2024, pp. 1597-1618
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Geometric properties of disintegration of measures
- Part of:
-
- Published online by Cambridge University Press:
- 11 October 2024, pp. 1619-1648
-
- Article
-
- You have access
- HTML
- Export citation
Front Cover (OFC, IFC) and matter
ETS volume 45 issue 5 Cover and Front matter
-
- Published online by Cambridge University Press:
- 04 April 2025, pp. f1-f2
-
- Article
-
- You have access
- Export citation
Back Cover (OBC, IBC) and matter
ETS volume 45 issue 5 Cover and Back matter
-
- Published online by Cambridge University Press:
- 04 April 2025, pp. b1-b2
-
- Article
-
- You have access
- Export citation